RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 4, Pages 771–774 (Mi dan29374)  

MATHEMATICS

On the multiplicity of the spectrum of a self-adjoint ordinary differential operator

A. V. Strauss

Ul'yanovsk State Pedagogical Institute

Full text: PDF file (469 kB)

Bibliographic databases:

Presented: Л. С. Понтрягин
Received: 12.12.1963

Citation: A. V. Strauss, “On the multiplicity of the spectrum of a self-adjoint ordinary differential operator”, Dokl. Akad. Nauk SSSR, 155:4 (1964), 771–774

Citation in format AMSBIB
\Bibitem{Str64}
\by A.~V.~Strauss
\paper On the multiplicity of the spectrum of a self-adjoint ordinary differential operator
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 4
\pages 771--774
\mathnet{http://mi.mathnet.ru/dan29374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160132}


Linking options:
  • http://mi.mathnet.ru/eng/dan29374
  • http://mi.mathnet.ru/eng/dan/v155/i4/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019